# SDR DALA1145100922

- Difficulty date: July 26, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 61,681 hours, 47,546 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM NR 1 ON FWD STRUCTURE ALSO CRACKED BEAM NR 4 CRACKED ON R1 DOOR.  REPAIR ANGLE INSTALLED IAW MD88 SRM 52-05 FIG 25 ITEM 15.
